MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT
Catalog Number 0006412
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 22aug2018, which performed as expected.The immucor laboratory also received and tested a blood sample on 22aug2018 from the customer site ((b)(4)) and obtained expected negative outcomes.This did not reproduce the customer result outcomes from (b)(6) 2018, but did reproduce the customer result outcomes from more recent blood samples.(b)(4).
 
Event or Problem Description
On 17aug2018, a customer site reported an unexpectedly positive outcome with anti-d (series 4) monoclonal blend by manual test tube method, when tested on (b)(6) 2018.

Brand Name
ANTI-D (SERIES 4) MONOCLONAL BLEND
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7860386
Report Number1034569-2018-00201
Device Sequence Number11247784
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/02/2019
Device Catalogue Number0006412
Device Lot Number504768
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR